# SDR REXA2021082400573

- Difficulty date: July 10, 2021
- Submitted: August 24, 2021
- Operation: Air carrier
- Aircraft: N695CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15097
- Aircraft time: 31,515 hours, 21,731 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Part number: CC6703417616
- Condition: Corroded
- Location: Bs 280 Rbl 36
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F.S. 280.00 UPPER WEB IS CORRODED AT RBL 36. - REMOVED AND INSTALLED FASTENERS IAW CRJ 900 SRM 51-42-13-001-001-A01 AND 51-42-14-001-001-A01. REMOVED CORROSION IAW CRJ 900 SRM 53-11-10-201-003-A01 AND 51-12-00-001-001-A01.
